# SDR SWAA2016021148970

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EXIT SIGN WIRE CONNECTOR MISSING.  INSTALLED CONNECTOR IAW AMM.
